PDA

View Full Version : 13 Months back on Propecia after being on Generic for 4 months; Losing hair/shedding



Headdy
10-14-2016, 12:27 AM
This is what happened to me, please if you read this and can add ANYTHING - let me know.

- 5 years on Propecia pretty much kept my hair (or slowed down the hair loss).

- Due to shortage at the Pharmacy and lower cost I (sadly) switched to Generic (Teva Pharms) for 4 months.
After a month I experienced a lot of hair falling.

- After 4 months of the Generic, I switched back to the original Propecia but the hair kept on falling for months.

- Now It's been 13 months since I'm back on the original. I think most of the time I kept losing hair (maybe sometimes it stopped for a bit). But now I still lose hair and you can see the scalp (horseshoe).

So obviously I'm very sad.

My question is:
Do you guys think I can have my hair regrow after 13 months being back on the Original?

If you know from experience of you or other people that you know - please leave a comment.

Thanks in advance,
Headdy.

Headdy
11-29-2016, 03:02 PM
anyone........?

Nos
12-06-2016, 04:22 AM
Edit: to the original question- the shedding after an extended period just seems like the natural way your MPB is playing out

Propecia has the propensity to, but not indefinitely, stabilize hair loss and show regrowth. The generic brand most likely has nothing to do with the cause and your regrowth over the next 13 month period probably will not bring back your hair to 17 months ago.

All in all- its a band-aid, try supplimenting with biotin / vitamin / saw pimento / rogaine to try to help your hair retain better- otherwise if that doesnt work for 3 months and you really want it stabilized- switcha to duta to stop it in its tracks.

Headdy
12-06-2016, 05:26 PM
Thanks Nos.

I'm currently 15 months in so I will wait 3-4 more months just to be sure.
I started using Nizoral 3x week about 3 months ago so maybe that will help.
Can I start taking saw pimento in parallel to Propecia?

Nos
12-06-2016, 08:41 PM
Yeah, both are fine together- i would also advocate for biotin and just a plain old multivitamin. Its also possible the hair loss could be contributed to lifestyle changes; so just make sure to take you time and be consistent and I'm sure you'll be able to maintain again.